# SDR MASA2011041802432

- Difficulty date: April 17, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N506MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10073
- Aircraft time: 21,591 hours, 15,202 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Valve
- Condition: Malfunctioned
- Location: Anti Skid System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 4 BRAKE TEMP ABNORMALLY HIGH.  REMOVED AND REPLACED ANTI-SKID CONTROL VALVE
